Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 114, NWS Bismarck, ND

July 9, 2016Foster County, Stutsman County, Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 9, 2016, 9:44 PM CDT for Foster County, Stutsman County, Wells County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 9:44 PM CDT (02:44 UTC)
Expired
Jul 9, 2016, 10:45 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Foster County, ND, Stutsman County, ND, Wells County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 135 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 10:00 PM CDTFUNNEL CLOUD7 Ne Woodworth, NDTRAINED SPOTTT REPORTED A BRIEF FUNNEL CLOUD THAT LASTED ABOUT A MINUTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 8:32 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3085 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

925 
WUUS53 KBIS 100244
SVRBIS
NDC031-093-103-100345-
/O.NEW.KBIS.SV.W.0114.160710T0244Z-160710T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
944 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1045 PM CDT

* AT 943 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR COURTENAY TO 7 MILES NORTHWEST OF PINGREE TO 9
  MILES NORTHWEST OF WOODWORTH...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...WIMBLEDON...KENSAL...BUCHANAN...SPIRITWOOD LAKE...
  CLEVELAND...BORDULAC...SPIRITWOOD...PINGREE...WOODWORTH...
  COURTENAY...ELDRIDGE...WINDSOR...EDMUNDS AND MELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4681 9920 4727 9949 4733 9948 4733 9952
      4742 9958 4739 9850 4733 9850 4733 9847
      4681 9844
TIME...MOT...LOC 0243Z 328DEG 25KT 4719 9863 4723 9902 4726 9941 

HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD
1 follow-up statement
065 
WWUS53 KBIS 100316
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT SAT JUL 9 2016

NDC103-100326-
/O.CAN.KBIS.SV.W.0114.000000T0000Z-160710T0345Z/
WELLS ND-
1016 PM CDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4681 9844 4681 9920 4727 9949 4727 9948
      4733 9932 4733 9927 4735 9927 4740 9912
      4739 9850 4733 9850 4733 9847 4700 9847
      4698 9845
TIME...MOT...LOC 0316Z 343DEG 34KT 4707 9855 4711 9894 4714 9933 

$$

NDC031-093-100345-
/O.CON.KBIS.SV.W.0114.000000T0000Z-160710T0345Z/
STUTSMAN ND-FOSTER ND-
1016 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR STUTSMAN AND SOUTHERN FOSTER COUNTIES...

AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPIRITWOOD LAKE TO 4 MILES SOUTH OF PINGREE TO
WOODWORTH...MOVING SOUTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...KENSAL...BUCHANAN...SPIRITWOOD LAKE...CLEVELAND...
BORDULAC...SPIRITWOOD...PINGREE...WOODWORTH...COURTENAY...ELDRIDGE...
WINDSOR...EDMUNDS AND MELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4681 9844 4681 9920 4727 9949 4727 9948
      4733 9932 4733 9927 4735 9927 4740 9912
      4739 9850 4733 9850 4733 9847 4700 9847
      4698 9845
TIME...MOT...LOC 0316Z 343DEG 34KT 4707 9855 4711 9894 4714 9933 

HAIL...1.25IN
WIND...60MPH
 
$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:41 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 9, 8:41 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
841 PM CDT SAT JUL 9 2016

.UPDATE...

Issued at 841 PM CDT Sat Jul 9 2016

Quick update for Severe Thunderstorm Watch 366. Another update
will be issued within the next 75 minutes for updates to weather
grid elements.

UPDATE Issued at 527 PM CDT Sat Jul 9 2016

Quick update to account for temperatures running higher than
forecast across the far south central and southwest ND, where
there are some mid/upper 90s per last hours obs. Otherwise, no
other changes. Convection has continued to be limited to northeast
of our CWA.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 308 PM CDT Sat Jul 9 2016

Active period expected with severe storm threats as well as high
apparent temps on Sunday. Convection has moved out of our
southeast region with mostly sunny skies across the region. SPC
continues to place us in slight risk area for severe in the Day 1
outlook. High res models have waffled a bit during the day and
trended away from mid-afternoon development. Latest SPC meso
analysis page shows axis of 3000 to 4000 J/KG of CAPE extending
northward through western ND, approximately centered from Dickinson
to Williston along with substantial shear from 0 to 6 km level of
40 to 50 knots. Substantial capping in place as well with warm
base of elevated mixed layer inhibiting initiation and as noted in
SPC discussion, no significant large scale forcing with the parent
upper low well to the west. Operational HRRR still tries to
generate convection across the northeast and have maintained low
pops in place for this. In fact, have just seen a couple cells pop
up in Wells county. There also seems to be some general agreement
among the high res models for convection spreading into western ND
after 00z.

Therefore, expecting convection to continue overnight with support
of strengthening low level jet, which leads into Sunday where the
effects of better large scale forcing associated with the upper
low approaching from the west will increase. The entire state
remains in a slight risk of severe, with an enhanced risk along
and north of I-94. See day 2 outlook from SPC for details, but
expect storms to spread into ND from Montana by later
afternoon/evening with all modes of severe weather possible. GFS
maximizes sig tor parameter over northcentral and northeast parts
of our CWA after 21z Sunday.

With regard to heat, we will issue a heat advisory for parts of
south central and southeast ND on Sunday, from Sioux County
eastward to LaMoure and Dickey. High temps in the mid/upper 90s
combined with dew points in the mid/upper 60 will result in
apparent temperatures reaching the 100 to 105 degree range during
the afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 308 PM CDT Sat Jul 9 2016

Precipitation will likely be slow to exit the region as deep upper
low only reaches eastern Montana by 12z Monday. Upper low then
progresses to just north of the state by 12z Tuesday, continuing
to support unsettled weather. This will lead to strong winds on
Monday night and particularly on Tuesday, where at least a wind
advisory for a portion of the area will likely be needed.
Following Sunday's heat, temperatures will run close to normal for
the upcoming week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1254 PM CDT Sat Jul 9 2016

VFR conditions forecast through the period. However, a more active
pattern will develop later today and continue through Sunday. Some
uncertainty exists about timing and coverage for thunderstorms,
so did not include VCTS for TAFs, except for KJMS this evening.
Any storms that develop this afternoon or evening will have the
potential to turn severe.

&&

.BIS Watches/Warnings/Advisories...
Heat Advisory from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/
Sunday for NDZ045>048-050-051.

&&

UPDATE...NH
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JNS
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT SAT JUL 9 2016

NDZ045>048-050-051-102145-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. SCATTERED
STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO
EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HEAT ADVISORY IS EFFECT FOR SUNDAY AFTERNOON WITH HEAT INDEX
VALUES OF 100 TO 105 DEGREES EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY MORNING...SOME OF
WHICH COULD BE SEVERE.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT.

NDZ001>005-009>013-017>023-025-031>037-040>044-102145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST
OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.
SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE
TONIGHT INTO EARLY SUNDAY MORNING OVER WESTERN AND CENTRAL NORTH
DAKOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ON SUNDAY INTO SUNDAY
EVENING...MAINLY WEST INTO NORTH CENTRAL. VERY LARGE
HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL
ALL BE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH FRIDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY
NIGHT.

JNS

In the hours before

Local storm report, Jul 9, 8:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FUNNEL CLOUD     6 WSW BARLOW            47.55N 99.26W
07/09/2016                   FOSTER             ND   EMERGENCY MNGR

            CLEAR WALL CLOUD OBSERVED WITH FUNNEL
            OBSERVED MULTIPLE TIMES.

&&

MM
Local storm report, Jul 9, 8:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             14 SSW SAINT GERTRUDE   46.11N 101.48W
07/09/2016  U1.25 INCH       GRANT              ND   TRAINED SPOTTER

            50 MPH WINDS ALSO REPORTED.

&&

MM
Local storm report, Jul 9, 9:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             6 S ST. GERTRUDE        46.20N 101.33W
07/09/2016  E1.50 INCH       GRANT              ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Jul 9, 9:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     6 S ST. GERTRUDE        46.20N 101.33W
07/09/2016  E60 MPH          GRANT              ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Jul 9, 9:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 NE CARRINGTON         47.46N 99.12W
07/09/2016  U1.00 INCH       FOSTER             ND   PUBLIC

            40 MPH WINDS ALSO REPORTED.

&&

MM
Local storm report, Jul 9, 9:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FUNNEL CLOUD     3 S CARRINGTON          47.40N  99.12W
07/09/2016                   FOSTER             ND   FIRE DEPT/RESCUE

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:58 PM CDTSpecial Weather StatementBISPierce47 min
Jul 9, 8:01 PM CDTSpecial Weather StatementBISWells44 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux54 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISFoster, Wells54 min
Jul 9, 8:20 PM CDTTornado WarningBISFoster, Wells25 min
Jul 9, 8:41 PM CDTTornado WarningBISFoster34 min
Jul 9, 8:47 PM CDTSevere Thunderstorm WarningBISWells43 min
Jul 9, 9:00 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 9, 9:11 PM CDTTornado WarningBISFoster, Stutsman34 min
Jul 9, 9:29 PM CDTSevere Thunderstorm WarningBISFoster, Wells46 min
Jul 9, 9:38 PM CDTTornado WarningBISFoster, Stutsman, Wells37 min
Jul 9, 9:50 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux40 min
Jul 9, 9:58 PM CDTAreal Flood WarningBISFoster, Stutsman, Wells6 hr
Jul 9, 10:19 PM CDTSpecial Weather StatementBISEmmons, Logan41 min
Jul 9, 10:21 PM CDTSpecial Weather StatementBISWells39 min
Jul 9, 10:45 PM CDTSevere Thunderstorm WarningBISStutsman60 min
Jul 9, 11:00 PM CDTAreal Flood WarningBISStutsman6 hr
Jul 9, 11:05 PM CDTSpecial Weather StatementBISLogan, McIntosh40 min
Jul 9, 11:41 PM CDTSpecial Weather StatementBISGolden Valley, Slope49 min
Jul 9, 11:46 PM CDTSpecial Weather StatementBISDickey, LaMoure, Stutsman59 min
Jul 10, 12:33 AM CDTSpecial Weather StatementBISBillings57 min
Jul 10, 1:02 AM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark58 min
Jul 10, 1:47 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark58 min
Jul 10, 2:45 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan60 min
Jul 10, 4:44 AM CDTSpecial Weather StatementBISEmmons, Kidder46 min
Jul 10, 6:42 AM CDTSpecial Weather StatementBISStutsman63 min
Jul 10, 2:22 PM CDTSpecial Weather StatementBISGolden Valley38 min
Jul 10, 3:49 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie56 min
Jul 10, 3:58 PM CDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope62 min
Jul 10, 4:41 PM CDTSevere Thunderstorm WarningBISDunn64 min
Jul 10, 4:55 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope50 min
Jul 10, 5:18 PM CDTSpecial Weather StatementBISMcKenzie42 min
Jul 10, 5:37 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Ward53 min
Jul 10, 5:54 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more51 min
Jul 10, 6:04 PM CDTSpecial Weather StatementBISMcKenzie41 min
Jul 10, 6:36 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more54 min
Jul 10, 6:59 PM CDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.